Boundary integral equations of the potential of a simple layer on a plane of cylindrical variables
Differencialʹnye uravneniâ, Tome 27 (1991) no. 2, pp. 331-344
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_2_a17,
author = {Yu. I. Mokin},
title = {Boundary integral equations of the potential of a simple layer on a plane of cylindrical variables},
journal = {Differencialʹnye uravneni\^a},
pages = {331--344},
year = {1991},
volume = {27},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_2_a17/}
}
Yu. I. Mokin. Boundary integral equations of the potential of a simple layer on a plane of cylindrical variables. Differencialʹnye uravneniâ, Tome 27 (1991) no. 2, pp. 331-344. http://geodesic.mathdoc.fr/item/DE_1991_27_2_a17/